Stationary solutions for forced Reduced MHD on the 2-torus

Franco Cardin, Francesco De Anna, Claudio Tebaldi

Research output: Contribution to journalArticlepeer-review


We consider a charged homogeneous incompressible fluid with viscosity and resistivity in a two-dimensional flat torus. We propose a class of external forcing for which we prove the existence of a globally attractive stationary state.

Original languageEnglish (US)
Pages (from-to)599-605
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Jul 15 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Stationary solutions for forced Reduced MHD on the 2-torus'. Together they form a unique fingerprint.

Cite this